# SDR CALA2024061001742

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 106,189 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 339525
- Condition: No Test
- Location: L3 M33400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT BATTERY TEST FAILED.  BATTERY REPLACED AND TESTED NORMAL IAW AMM33-51-06. ATTACHED FORM 44-0008 ITEM 1-2 ACCOMPLISHED.
